# SDR SWI2025F01232

- Difficulty date: May 8, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N896SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15102
- Aircraft time: 31,664 hours, 24,996 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED AT R/H PRESSURE FLOOR SILL ANGLE AT APPROX. FS712.00 - FS769.00 (MARKED)  (C-CHECK RO 09/07/2025)REMOVED CORROSION FROM RH PRESSURE FLOOR SILL ANGLE. REPAIRED PER REO 690-53-41-536 REV -- DATE 2025-05-19 . SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD
